# SDR UPS96805977

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1900
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED STA 1900 NR 4 HORIZONTAL SUPPORT RT AND LT SIDE ATTACH CRACKED, SEEN FROM AFT SIDE.  FAB REPAIR DOUBLERS AND INSTALLED IA W DC-8 SRM 51-9-0 AND 53-2-0.
